Curriculum Vitae

 

Ildar Sadeghi, PhD
Associate Professor of Mathematics


Personal:
Name: Ildar

Last Name: Sadeqi

Tel: +98 412 345 9058

P. O. Box: 53317-11111

Email: esadeqi@sut.ac.ir Or esadeqi@yahoo.com


Current Positions

  • Associate Professor- Sahand University of Technology- Iran

 

Professional Experience:

  • Researcher Assistant- Simon Fraser University-Canada (2000)
  • Assistant Professor-Sahand University of Technology -Iran (2001-2008)
  • Associate Professor- Sahand University of Technology- Iran(2008)
  • Chair’s office Faculty of Basic Sciences, Sahand University of Technology- Iran (2012-2014)

Education:

1997-2001: Ph. D., Tabriz University-Tabriz-Iran.

1995-1997: M. Sc., Tabriz University-Tabriz-Iran.

1991-1995: B. Sc., Tabriz University-Tabriz-Iran.


Professional Membership:

  • Member of CECM Simon Fraser University- Burnaby- Canada. 2000-present
  • Member of Working Group on Generalized Convexity (WGGC). 2000-present
  • Member of Iranian Mathematical Society, 1995-present
  • Member of Iranian Fuzzy Systems Society, 2007-present

Research Interests:

Geometry of convex analysis, Variational Analysis, Functional analysis, Fuzzy mathematics.

 

 

Teaching Experience:

Graduate: Real Analysis, Functional Analysis, Operator Theory, Convex Analysis, Geomerty of Banach Spaces, Variational Analysis

Undergraduate: Calculus, Mathematical Analysis, Complex Analysis


Awards and Distinctions:

  • Top researcher of the Faculty of Science, Sahand University of Tech., 2009.
  • Top researcher of the Faculty of Science, Sahand University of Tech., 2011.
  • Holding 8-th place of Iranian student math tournament at the Kerman University, Kerman, 1995.
  • First ranked M.Sc graduate of Pure Mathematics at the Tabriz University-Tabriz-Iran.1995.

Current Doctoral Students at Sahand University of Technology

    • Mitra Salehi Paydar
    • Somaye Nadi
    • Ali Hasanzadeh
    • Hasan Gazanfari Asl
    • Hasankhali

Technical Reports:

  • I. Sadeqi, "A note on the Bishop-Phelps theorem", CECM, Simon Fraser University, Canada, 2001.
  • I. Sadeqi, (Invited Speaker) "Geometry of Banach Spaces and variational inequality", The 20th Seminar on Mathematical Analysis and Its Applications, University of Maragheh, Maragheh- Iran, July 2012.
  • I. Sadeqi, (Invited Speaker) "A note on variational analysis", Bonab University, 2011.

References:

  • Prof. J. Borwein, Simon Fraser University, Burnaby-Canada.
  • Prof. Y. Dehqan, Tabriz University- Tabriz-Iran.
  • Prof. Prof. Boris Mordokhuvich, Wayne state university, USA.

Publications:

  1.  

1.      I. Sadeqi, Y. Dehghan, The role of Support functionals in topological vector space, IJAM , 7(1999), 757-764.

2.      I. Sadeqi, Y. Dehghan, Tangent hyperplanes for convex closed sets in topological vector spaces, IJAM , 7(1999), 839-842.

3.      I. Sadeqi, Y. Dehghan, Some applications of support functionals(sets) in C*- algebras and convexity, 2(2002), 197-202.

4.      I. Sadeqi, Support functionals and their realation to the Radon –Nikodym property, IJMMS, 16(2004), 827-832.

5.      Sh. Rezapour, I. Sadeqi, Fuzzy best approximation, The Aligarh Bulletin of Mathematics, 23 (2004), 89-92

6.      I. Sadeqi, Y. Dehghan, The unit ball of C*-algebra and diff. of convex function, Analsis in Theory and Application, 1 (2005), 53-57.

7.      I. Sadeqi, F. Solaty, FNLS and its topological structure, Chaos solitions and fractals, Chaos, Solitons & Fractals, 40 (2009), 2576--2589

8.      I. Sadeqi, F. Solati, Some fixed point theorems in fuzzy reflexive B-Space, Chaos, Solitons & Fractals, 41 (2009), 2606--2612

9.      I. Sadeqi, M. Salehi, Fuzzy compact operators and topological degree rheory, Fuzzy Sets and Systems,9 (2009), 1277-1285

10.  I. Sadeqi, F. Solati, The category of fuzzy normed linear spaces, Journal of fuzzy mathematics, 3 (2010)

11.  I. Sadeqi, F. Yaghoub azari, Gradual normed linear space, IJFS, 5(2011), 131-139.

12.  I. Sadeqi, K. Alizadeh, Existence of solutions of GVEP in reflexive B-spaces, Nonlinear Analysis: Theory, Methods & Applications, 6(2011), 2226-2234.

13.  I. Sadeqi, F. Solati, The Notion of Fuzzy Banach Algebra, Journal of fuzzy mathematics , JFM, 4(2011), 939-950.

14.  I. Sadeqi, R. Zarghami, Some application of BP-Theorem in the approximate theory, Anal. Theory Appl. 27 (3) (2011),220-223.

15.  Sadeqi, I., Moradlou, F., Salehi, M., On approximate Cauchy equation in Felbin’s type fuzzy normed linear spaces, Iran. J. Fuzzy Syst. 10, No. 3, 2013, pp. 51-63.

16.  F. Moradlou, S. Rezaee, I. Sadeqi, Approximate quadratic functional equation in Felbin’s type normed linear spaces, J. Math. Stat.(to appear)

17.   I. Sadeqi, M. Salehi, The comparative study of F-hemicontinuity and B-pseudomonotonicity of mappings and existence results, (submitted)

18.  I. Sadeqi, F. Yaghoub azari, The comprative study of gradual and fuzzy normed linear spaces, accepted in the journal of  Intelligent and Fuzzy Systems.19.  I. Sadeqi, M. Salehi, Lipschitz continuity of an approximate solution mapping for set-valued vector equilibrium problems, accepted for publication in Journal of Optimization.

 

20.   F. Moradlou, S.Rezaee and I. Sadeqi; “Approximate Quadratic functional equation in Felbin's type normed linear spaces” Hacet. J. Math. Stat. 42 (5) (2013), 501 - 516.

21. F. Moradlou,  I. Sadeqi and S. Rezaee, “Approximate Cuachy functional equation in Felbin's type spaces,  a Fixed Point Approach”, (submitted)

22. H. Abbasi, G. Haghighat Doost, I. Sadeqi,  Property (T) for C*-dynamical systems, Wavelets and Linear Algebra, 1 (2014) 51-62.

23.  I. Sadeqi, M. Salehi, The comparative study of F-hemicontinuity and B-pseudomonotonicity of mappings and existence results, J Optim. Theory and App.DOI 10 .1007/s10957-014-0618-3.

 24. I. Sadeqi, A. Hassanzadeh, Bishop-Phelps type Theorem for Normed Cones, (submitted). 

 

Presentations:

1.      I. Sadeqi, Support sets and support functionals & their app. to C*-algebra, Progress in analysis, Berlin, 2001.

2.      I. Sadeqi, Support point and its relation to the RNP,  33rd Iranian mathematics conference, Ferdowsi Univ/Mashhad/Iran, Aug 30-sep 02/2002.

3.      I. Sadeqi, Differentiability of support convx function,  34rd Iranian mathematics conference, Shahrood  University. of Technology, Aug 30-Sep 02/2003.

4.      I. Sadeqi, Quasi-Hausdorff fuzzy topology, 3rd seminar on geometry and topplogy,  Tabriz-Iran,  15-17 july 2004.

5.      I. Sadeqi, Topological properties of support points, 3rd seminar on geometry and topplogy, Tabriz-Iran,  15-17 july 2004.

6.      I. Sadeqi, Strongly exposed points for closed convex and bounded  subsets of Lp,  35 th Annual Iranian mathematics, Ahvaz, Iran January 26-29,2005.

7.      I. Sadeqi, A note on the Bishop- Phelps property, Banach algebras 2005,  Bordeaux, france, July 3 - 13 2005.

8.      I. Sadeqi, Compact strongly exposed Lp-operators,  21th Int. Conf. On opeartor theory, West Univ. of timisora and Inst. Of Math. Of the Romainan academy, June 29-july 4 -2006.

9.      I. Sadeqi, M. Salehi, Fuzzy real numbers and their relation to the TVS, First joint Cong. On fuzzy and intelligent systems, Ferdowsi University of Mashhad, 29-31 Aug 2007.

10.  I. Sadeqi, F. Solati kia, Fuzzy seminormed linear space,  First joint Cong. On fuzzy and intelligent systems, Ferdowsi University of Mashhad, 29-31 Aug 2007.

11.  I. Sadeqi, Fuzzy Banach algebra, 17th seminar of math. Analysis and its applications, Arak Univ. 3-6 sep. 2007.

12.  I. Sadeqi, Application of BP-theorem in the app. Theory, Int. Conf on nonlinear analysis and opt. Isfahan University, 25-27 April 2007.

13.  I. Sadeqi, Application of BP-theorem in the app. Theory, Int. Conf on nonlinear analysis and opt. Isfahan University, 25-27 April 2007.

14.  I. Sadeqi, F. Solati kia, M. Salehi, An example of a FNLS which is not a normed space, 39th annual Iranian mathematical conf. Kerman University. 24-27 aug 2008.

15.  I. Sadeqi, K. G. Alizadeh, Topological properties of the solution set of genralized vector Eq. problems, 39th annual Iranian mathematical conf, Kerman Univversity. 24-27 aug 2008.

16.  I. Sadeqi, M. Salehi, Stability and fuzzy normed liear spaces, 39th annual Iranian mathematical conf, Kerman University. 24-27 aug 2008.

17.  I. Sadeqi, M. Salehi, Compact operator and topological degree, 17th seminar of math. Analysis and its applications, Arak University, 23-25 april 2008.

18.  I. Sadeqi, M. Salehi, Topological vector spaces and FNLS, 17th seminar of math. Analysis and its applications, Arak University, 23-25 april 2008.

19.  I. Sadeqi, C*-dynamical system with property (T), Int. Conf. 2010: The 6th Dynamical systems and applications,

20.  I. Sadeqi, generalized vector equilibrium problems on reflexive Banach space, 51th workshop and conference on variational analysis and applications, Erice-Sicily-2009.

21.  I. Sadeqi, F. Y. Azari, M. Salehi, The space of all fuzzy bounded operators is BS-fuzzy normable,  the 40th Annual Iranian mathematics conference, Sharif University of Technology, Tehran, Iran, 14-17 August 2009.

22.  I. Sadeqi, F. Y. Azari, The space of gradual numbers, 10th Iranian conf. on fuzzy systems,

23.  I. Sadeqi, Some results in fuzzy Banach algebra, 10th Iranian conf. on fuzzy systems,

24.  I. Sadeqi, Menger Probablistic Normed Space and TV spaces, 10th Iranian conf. on fuzzy systems,

25.  I. Sadeqi, K. Alizadeh, A note on strong generalized vector equilibrium problems, 40th annual Iranian mathematical conf., 2009.

26.  I. Sadeqi, M. Salehi, S. Shoorcheh, The competitive study of F-hemicontinuity and B-pseudomonotonicity of mappings, the 20th Seminar on Mathematical analysis and Its Applications, University of Maragheh, Maragheh, Iran, 9–11 July 2012.

27.  I. Sadeqi, M. Salehi, S. Shoorcheh, The solution set of variational inequality related to the B-psaudomonotone mappings, The 43th Iranian Mathematics Conference, University of Tabriz, Tabriz, Iran, 27-30 August 2012.

28. Sadeqi, I., Salehi, M., Stability of solutions on variational inequality problems, The 44th Iranian Mathematics Conference, , Ferdowsi University of Mashhad, Mashhad, Iran. 27-30 August 2013.

                  29. F. Moradlou,  I. Sadeqi and S. Rezaee, Stability of Cuachy functional equation in fuzzy normed linear spaces, Sahand university of Tech. 19- Aug-2014.

 

                  30. I. Sadeqi, M. Salehi, Fuzzy normed linear spaces are not classical normable in general, Sahand university of Tech. 19- Aug-2014.

                
                  31. I. Sadeqi, A. Hasanzadeh, Bishop-Phelps type theorem for normed cones, Semnan university, 26-Aug-2014.

32. I. Sadeqi, Sequential continuity of solution mapping for parametric variational inequalities, 6th German Polish conference on optimization, Wittenberg 2014.

 


 

 

 


 

 



                   26. I. Sadeqi, A. Hassanzadeh, Differentiability and subdifferentiability  on semilinear spaces(submitted).